American Journal of Mathematics Johns Hopkins Press & the American Mathematical Society

By: Johns Hopkins Press & the American Mathematical SocietyMaterial type: Continuing resourceContinuing resourceLanguage: English Analytics: Show analytics
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Item type Current location Call number Vol info Status Date due Barcode
Bound Journals/Serial Bound Journals/Serial BP Central Library
Periodicals Section
510.5 JHP (Browse shelf) Vol. 85, no. (1-4) ; 01-10-1963 Not for loan J1810
Bound Journals/Serial Bound Journals/Serial BP Central Library
Periodicals Section
510.5 JHP (Browse shelf) Vol. 85, no. (1-4) ; 01-10-1963 Not for loan J1811
Bound Journals/Serial Bound Journals/Serial BP Central Library
Periodicals Section
510.5 JHP (Browse shelf) Vol. 86, no. (1-4) ; 00-10-1964 Not for loan J3800
Bound Journals/Serial Bound Journals/Serial BP Central Library
Periodicals Section
510.5 JHP (Browse shelf) Vol. 87, no. (1-2) ; 01-04-1965 Not for loan J1764
Bound Journals/Serial Bound Journals/Serial BP Central Library
Periodicals Section
510.5 JHP (Browse shelf) Vol. 87, no. (3-4) ; 01-10-1965 Not for loan J1765
Bound Journals/Serial Bound Journals/Serial BP Central Library
Periodicals Section
510.5 JHP (Browse shelf) Vol. 88, no. (1-4) ; 00-10-1966 Not for loan J3801

There are no comments on this title.

to post a comment.


Implemented and Maintained by Biju Patnaik Central Library.
For any Suggestions/Query Contact to library or Email: library@nitrkl.ac.in OR bpcl-cir@nitrkl.ac.in. Ph:91+6612462103
Website/OPAC best viewed in Mozilla Browser in 1366X768 Resolution.

Powered by Koha